# SDR VNAA202207281112

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 6,217 hours, 5,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 47456046
- Part serial: 404462D
- Condition: Unserviceable
- Location: 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARN MSG INDICATED INTERMITTENTLY.  DETECTOR TEST OK.  NO VISIBLE OR SMELL OF SMOKE NOTED. REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW CRJ900 AMM 26-16-01-000/400-801-A03.PERFORMED OPS TEST IAW CRJ900 AMM 26-16-00-710-801-A01 AND TEST GOOD AT THIS TIME.THIS CLEARS MEL
